Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A counterexample to the Arakelyan conjecture


Author: A. Erëmenko
Journal: Bull. Amer. Math. Soc. 27 (1992), 159-164
MSC (2000): Primary 30D35; Secondary 30D15, 31A05
MathSciNet review: 1145577
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A "self-similar" example is constructed that shows that a conjecture of N. U. Arakelyan on the order of decrease of deficiencies of an entire function of finite order is not true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30D35, 30D15, 31A05

Retrieve articles in all journals with MSC (2000): 30D35, 30D15, 31A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00299-9
PII: S 0273-0979(1992)00299-9
Article copyright: © Copyright 1992 American Mathematical Society